# SDR 151AW0001

- Difficulty date: July 2, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,719 hours, 43,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CORNER SCUFF PLATE AND AFT CORNER SCUFF PLATE OF L1 DOOR HAVE SMALL CRACKS.  WELDED CRACKS PER BAC 5975.
